# SDR RAIA00502007

- Difficulty date: February 4, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 10,690 hours, 9,260 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AU1AF
- Part serial: A25817
- Condition: Failed
- Location: Nr 1 Tat
- Part time: 5,077 hours, 4,723 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 TAT FAULT.  MAINTENANCE REMOVED AND REPLACED NR 1 TAT PROBE.
